# SDR CALA2016112500958

- Difficulty date: November 22, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 84,590 hours, 11,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 131W11512102
- Condition: Dented
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTED DOOR R2 LOWER AFT CORNER HAS A DENT WITH A SCRATCH. DIMENSIONS ARE 3.94 X .0723 A O VERY IS GREATER THAN 30. A OVER Y IS 54, WILL REQUIRE REINSPECTED AT NEXT MAINT OPPURTUNITY. R2 MED LOWER AFT CORNER SKIN REPAIRED AS PER ECRA 5210-02 759, SUBJECT AREA PAINT STRIPPED AS PER AMM 51-21-01. CRACK FREE INSP C/OUT AS PER NTM PT6/51-00-00 REV 67. NO CRACK,THICKNESS CHECK C/OUT AS PER NTM PT4/51-00-00 REV.67. CONFIRMED DAMAGE AREA EXCEED ALLOWABLE DAMAGE LIMITS AS PER SRM 52-10-01. ALLOWABLE DAMAGE FIG101 REV 72 DENT DIAMENSION 3.5"X1.2" AND 6"X1.6" DEPTH=0.0 34" WITH BLEND OUT O/T=0.070" R/T=0.055". PAINT TOUCH UP AS PER AMM 51-21-10 REV 76. PERMANENT REPAIR C/W PER ECRA 5210-02759.
